# SDR USAA060109

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 42,977 hours, 42,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 540r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540R BETWEEN STR 25 AND 26R BURN MARKS.  INSTALLED RIVETS, 3 AREA'S IAW SRM 53-00-01, DEFECT SIZE:  .125 INCH.
